# SDR REXA2013052400860

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 13,972 hours, 8,430 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Scratched
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY DOOR FWD INNER ARM SCRATCHED.  BLENDED SCRATCH ON FWD BAGGAGE BAY DOOR AND IS IN LIMITS IAW REO 690-52-35-078, SM-82, A-124.
